# SDR AALA981904

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD AND AFT CARGO DOOR CUTOUT STRUCTURE STRAPS GOUGED.  REPLACED STRAPS IAW ESO 80559 10-6-98.  (M)
